# SDR REXA2022111102533

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: B0808002037
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMERGENCY LIGHT BELOW AFT L/H OVERWING EXIT DOOR IS INOP.
"	"FOUND BROKEN WIRE AT CONNECTOR FOR LIGHT ASSEMBLY DS102 PIN #2,       
REQUIRES REPAIR. REPAIRED BROKEN WIRE AT CONNECTOR FOR LIGHT ASSEMBLY 
BY CRIMPING SERVICEABLE CONTACT PN# B0808002-037 ONTO WIRE AND        
INSERTING INTO CONNECTOR IN ACCORDANCE WITH CRJ-900 ESPM 20-16-00.    
REPAIRED BROKEN WIRE ON PANEL 251NLW BY CRIMPING SERVICEABLE          
CONTACT PN# 350689-7 ONTO WIRE AND INSERTING INTO CONNECTOR IN        
ACCORDANCE WITH CRJ-900 ESPM 20-16-00. OPERATIONAL TEST OF EMERGENCY  
LIGHTS IS GOOD IN ACCORDANCE WITH CRJ-900 AMM 33-51-00-710-801-A01.   
WVAC EMP # 53517                                                      
"
